# SDR DT12006F00000

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N315PD
- Make and model: Agusta A119
- Aircraft serial: 1403S
- Engine: Pwa PT6*
- System (JASC): 6210 · Main Rotor Blades
- Part: Grip
- Part number: 109011203101
- Part serial: J94475
- Condition: Debonded
- Location: M/R Blade
- Part time: 1,249 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRIP FOR MAIN ROTOR BLADE IS COMPOSITE LAMINATE.  DEBONDED ON LEADING EDGE.  2ND GRIP ON AIRCRAFT.  AIRCRAFT IS POLICE HELICOPTER. (K)
